Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Periodic solutions for perturbed nonlinear differential equations


Author: T. G. Proctor
Journal: Proc. Amer. Math. Soc. 24 (1970), 815-819
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1970-0255921-0
MathSciNet review: 0255921
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of periodic solutions of a periodically perturbed system of nonlinear differential equations is established. The construction of such solutions is proved in a more restricted situation. These results generalize well-known results for perturbed linear differential equations. Examples are given.


References [Enhancements On Off] (What's this?)

  • [1] V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestnik Moskov. Univ. Ser. I Mat. Meh. 2 (1961), 28–36 (Russian, with English summary). MR 0125293
  • [2] V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations. II, Vestnik Moskov. Univ. Ser. I Mat. Meh. 1961 (1961), no. 3, 3–10 (Russian, with English summary). MR 0133536
  • [3] Jack K. Hale, Oscillations in nonlinear systems, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1963. MR 0150402
  • [4] L. E. May, Perturbation problems in fully nonlinear systems, Dissertation, North Carolina State University, Raleigh, N. C., 1969.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0255921-0
Keywords: Periodic solutions, perturbed nonlinear differential equations, Alekseev formula, variation of constants, existence of periodic solutions, construction of periodic solutions, Schauder fixed point theorem
Article copyright: © Copyright 1970 American Mathematical Society